# SDR UPS00831739

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FLOORBEAM END FITTING AT FS 1660 LT HAD INTERGRANULAR CORROSION.  FABBED NEW FLOORBEAM END FITTING IAW REO G-07103 AND INSTALLED IAW R EO G-07103 & DC8 SRM 51-1-20D.
